# SDR USAA051237

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 RBL 56 AND LBL 56 MAIN CABIN FLOORBEAM CORRODED.  REPLACED NEW UPPER CHORD AND SPLICE PER TYP REP 53-15-01 AND SRM 51-40-02, DEFECT SIZE: 10" L BY 1.5" W BY .97"D.
